# SDR CA150310005

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,454 hours
- Engine: Pwa PT6A67D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 1299700401
- Condition: Chafed
- Location: Anti Ice Sys
- Part time: 32,641 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED PNEUMATIC PRESSURE LOW.  DID NOT GET ABOVE 15PSI.  MAINTENANCE FOUND LT BLEED LINE PN 129-970040-1, FEEDING REGULATOR CHAFED THROUGH/LEAKING DUE TO CORROSION FOUND ON AREAS OF THE LINE AND CLAMPS.  SERVICEABLE LINE/CLAMPS INSTALLED & CHECKED SERVICEABLE.  ACFT WAS RETURNED TO SERVICE.
